# SDR SWIA200819358

- Difficulty date: March 14, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 27,623 hours, 36,788 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 5504 - ON CLIMB-OUT, RIGHT NP INCREASED TO 104 PERCENT.  ADJUSTED PROPELLER PCU IAW HAMILTON STANDARD 61-22-00.  OPS CHECK GOOD.
